# SDR DALA13006799240

- Difficulty date: February 3, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N940DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53359
- Aircraft time: 30,959 hours, 28,318 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Spring
- Condition: Corroded
- Location: Release Mech
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL-CONE JETTISON RELEASE MECHANISM PIN SPRINGS ARE CORRODED.  R & R TAIL CONE JETTISON RELEASE MECHANISM PIN SPRINGS IAW AMM.
